×

zbMATH — the first resource for mathematics

Bestimmung ungünstiger Dichten durch Minimierung von Abständen bei Verteilungen. (German) Zbl 0419.62004
MSC:
62A01 Foundations and philosophical topics in statistics
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Ajne, B.: A simple test for uniformity of a circular distribution. Biometrika55, 1968, 343–354. · Zbl 0157.48502
[2] Bauer, H.: Minimalstellen von Funktionen und Extremalpunkte. Arch. Math.9, 1958, 389–392. · Zbl 0082.32601
[3] Baumann, V.: Eine parameterfreie Theorie der ungünstigsten Verteilungen für das Testen von Hypothesen. Zeit. Wahrscheinlichkeitsth.11, 1968, 41–60. · Zbl 0187.16003
[4] Beran, R.J.W.: Testing for uniformity on a compact homogeneous space. J. Appl. Prob.5, 1968, 177–195. · Zbl 0174.50203
[5] Hajek, J., andZ. Sidak: Theory of Rank Tests. Academia Publ. House of the Czechosl. Prague 1967. · Zbl 0161.38102
[6] Isii, K.: Inequalities of types of Chebyshev and Cramér-Rao and mathematical programming. Ann. Inst. Statist. Math.16, 1964, 277–293. · Zbl 0136.13905
[7] Krafft, O., undH. Witting: Optimale Tests und ungünstigste Verteilungen. Zeit. Wahrscheinlichkeitsth.7, 1967, 289–302. · Zbl 0148.14001
[8] Lehmann, E.L.: Testing Statistical Hypotheses. New York 1959. · Zbl 0089.14102
[9] Ng. V.M.: A note on the best test for discrimination between exponentiality and uniformity. Technometrics18, 1976, 237–238. · Zbl 0341.62021
[10] Pfanzagl, J.: A characterization of sufficiency by power functions. Metrika21, 1974, 197–199. · Zbl 0289.62009
[11] Plachky, D.: Extremal monogenic additive set functions. Proc. Amer. Math. Soc.54, 1976, 193–196. · Zbl 0285.28005
[12] Schmetterer, L.: Introduction to Mathematical Statistics. New York 1974. · Zbl 0295.62001
[13] Uthoff, V.A.: An optimum test property of two well-known statistics. J. Amer. Statist. Ass.65, 1970, 1597–1600. · Zbl 0224.62018
[14] Watson, G.S.: Optimal invariant tests for uniformity. In: Studies in Probability and Statistics. Ed. byE.J. Williams. New York 1976. · Zbl 0341.62035
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.